B. Bielefield, Y. Fisher, and J. H. Hubbard, The classification of critically preperiodic polynomials as dynamical systems, Journal of the American Mathematical Society, vol.5, issue.4, pp.721-762, 1992.
DOI : 10.1090/S0894-0347-1992-1149891-3

A. Blokh, Necessary conditions for the existence of wandering triangles for cubic laminations, Discrete Contin, Dyn. Syst, vol.13, issue.1, pp.13-34, 2005.

A. Blokh and G. Levin, Growing trees, laminations and the dynamics on the Julia set, Ergod. Th. and Dynam. Sys, vol.22, pp.63-97, 2002.

A. Blokh and L. Oversteegen, Wandering gaps for weakly hyperbolic polynomials Complex Dynamics: Families and Friends, pp.139-168, 2008.

A. Douady, Topological Entropy of Unimodal Maps, Adv. Sci. Inst. Ser. C Math. Phys. Sci, pp.464-65, 1993.
DOI : 10.1007/978-94-015-8439-5_4

Y. R. Gao-[-gm93-]-l, J. Goldberg, and . Milnor, Dynatomic curves and core entropy of polynomials Fixed points of polynomial maps II: Fixed point portraits, Ann. Scient. ´ Ecole Norm. Sup, pp.2651-98, 1993.

W. Jung, Core entropy and biaccessibility of quadratic polynomials, available at arXiv:1401, p.4792

J. Kiwi, Wandering orbit portraits, Transactions of the American Mathematical Society, vol.354, issue.04, pp.1473-1485, 2002.
DOI : 10.1090/S0002-9947-01-02896-3

J. Kiwi, Real laminations and the topological dynamics of complex polynomials, Advances in Mathematics, vol.184, issue.2, pp.207-267, 2004.
DOI : 10.1016/S0001-8708(03)00144-0

J. Kiwi, Combinatorial continuity in complex polynomial dynamics, Proceedings of the London Mathematical Society, vol.91, issue.01, pp.215-248, 2005.
DOI : 10.1112/S0024611505015248

G. Levin, On backward stability of holomorphic dynamical systems, Fundamenta Mathematicae, vol.158, pp.97-107, 1998.

T. Li, A monotonicity conjecture for the entropy of Hubbard trees, 2007.

C. T. Mcmullen, Complex Dynamics and Renormalization, Annals of Mathematics Studies, vol.135, 1995.

J. Milnor, Periodic orbits, externals rays and the Mandelbrot set: An expository account Colloque en l'honneur d'Adrien Douady, Géomé Complexe et Systèmes Dynamiques, pp.261-277, 2000.

J. Milnor, Dynamics in one complex variable, 2006.
DOI : 10.1007/978-3-663-08092-3

B. Sam and J. Nadler, Continuum theory. An introduction, Monographs and Textbooks in Pure and Applied Mathematics, 1992.

]. A. Po93 and . Poirier, On postcritically finite polynomials, part I: critical portraits, IMS preprint #5, 1993.

A. Poirier, On post critically finite polynomials, part II: Hubbard trees, IMS preprint #7, 1993.

W. Rudin, Real and Complex Analysis, 1987.

W. Thurston, The combinatorics of iterated rational maps Complex Dynamics: families and Friends, pp.3-137, 1985.

W. Thurston, Entropy in dimension one, in Frontiers in Complex Dynamics: In Celebration of John Milonor's 80th Birthday, 2014.

G. Tiozzo, Topological entropy of quadratic polynomials and dimension of sections of the Mandelbrot set, available at arXiv:1305 Continuity of core entropy of quadratic polynomials, available at arXiv:1409, p.3511

M. Tsujii, A simple proof for monotonicity of entropy in the quadratic family, Ergodic Theory and Dynamical Systems, vol.20, issue.3, pp.925-933, 2000.
DOI : 10.1017/S014338570000050X

]. S. Za00 and . Zakeri, Biaccessibility in quadratic Julia sets, Ergod. Th. and Dynam. Sys, vol.20, issue.6, pp.1859-1883, 2000.

A. Zdunik, On biaccessible points in Julia sets of polynomials, Fund, Math, vol.163, issue.3, pp.277-286, 2000.